<  Back to the Polytechnique Montréal portal

Items where Author is "Poggi, Marcus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: F | H | P | S | U
Number of items: 6.


Florio, A. M., Feillet, D., Poggi, M., & Vidal, T. (2022). Vehicle Routing with Stochastic Demands and Partial Reoptimization. Transportation Science, 1393-1408. External link

Fontoura, L., Martinelli, R., Poggi, M., & Vidal, T. (2018). The minimum distance superset problem: formulations and algorithms. Journal of Global Optimization, 72(1), 27-53. External link


Herszterg, I., Poggi, M., & Vidal, T. (2019). Two-Dimensional Phase Unwrapping via Balanced Spanning Forests. INFORMS Journal on Computing, 31(3), 527-543. External link


Pecin, D., Pessoa, A., Poggi, M., Uchoa, E., & Santos, H. (2017). Limited memory Rank-1 Cuts for Vehicle Routing Problems. Operations Research Letters, 45(3), 206-209. External link


Sampaio, R. A., Dias Garcia, J., Poggi, M., & Vidal, T. (2024). Regularization and optimization in model-based clustering. Pattern Recognition, 150, 110310 (14 pages). External link


Uchoa, E., Pecin, D., Pessoa, A., Poggi, M., Vidal, T., & Subramanian, A. (2017). New benchmark instances for the Capacitated Vehicle Routing Problem. European Journal of Operational Research, 257(3), 845-858. External link

List generated on: Sat Jun 22 16:51:25 2024 EDT